I was taken off of my meds on Friday and I feel like I'm already experiencing some symptoms (particularly, my energy level seems higher, and I am having more troubles with sleeping/getting drowsy/falling asleep than I usually do). Is this possible? I am really not all that smart about how long things stick around in the body-- I know that there's obviously some Depakote still in there, but is it possible that I am already feeling effects of it? I am nervous as hell about some medical stuff going on so that could definitely be contributing to my sleeplessness.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...